# SDR ASAA0944374

- Difficulty date: January 15, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON SHEAR CLIP STA 500C BETWEEN STRINGER 28R AND 28L.  REMOVED PREVIOUS REPAIR.  FABRICATED NEW REPAIR PART AND INSTALLED REPAIR PART IAW B737 400 SRM 53 00 07.
